Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



An invariant subspace theorem

Author: Jim Agler
Journal: Bull. Amer. Math. Soc. 1 (1979), 425-427
MSC (1970): Primary 47A25
MathSciNet review: 520079
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Scott W. Brown, Some invariant subspaces for subnormal operators, Integral Equations Operator Theory 1 (1978), no. 3, 310–333. MR 511974,
  • 2. S. Brown, B. Chevreau and C. Pearcy, An invariant subspace theorem (preprint).
  • 3. J. B. Conway and R. F. Olin, A functional calculus for subnormal operators. II, Mem. Amer. Math. Soc. No. 184 (1977). MR 435913
  • 4. R. G. Lautzenheiser, Spectral sets, reducing subspaces, and function algebras, Thesis, Indiana University, 1973.
  • 5. D. E. Sarason, Weak-star density of polynomials, J. Reine Angew. Math. 252 (1972), 1-15. MR 295088
  • 6. J. von Neumann, Eine spektral theorie für all-gemeine operatoren eines unitären Raumes, Math. Nachr. 4 (1951), 258-281. MR 43386

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47A25

Retrieve articles in all journals with MSC (1970): 47A25

Additional Information


American Mathematical Society